# SDR CALA2023121103623

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 118,179 hours, 18,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Missing
- Location: Galley 227f/R&22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - 2X FWD GALLEY 227F/R & 228F/R EPL MISSING CLEAR LENSES. PLEASE REPLACE. BOTH EPL LENSES REPLACED IAW CMM 25-07-22.
